# SDR DALA2019012000391

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AT CUSP WEB BEHIND FITTING BWTEEN STA 197/160 LT SIDE X=56 IN REF NRC 00440. NRC 00529: PUNCTURE WAS REPAIRED PER SRM 53-00-00-2R. (LP #0911012)
